MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT PROLACTIN; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT PROLACTIN; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07K76-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1 - patient identifier: complete sample id (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely elevated architect prolactin result generated on the architect i1000sr for one female patient.The following data was provided: (b)(6) 2025, sample id (b)(6): initial result = 20.79 ng/ml (abbott normal value: 3.46-19.40 ng/ml).Sample tested at another lab (another technique): result = 8 ng/ml (normal range: 5-16 ng/ml).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1: patient identifier: (b)(6) (total of 2 patients).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
On 01dec2025, additional patient results were provided by the customer for falsely elevated architect prolactin results.The customer sent two patients to be rerun at cerba.The following results were provided: on (b)(6) 2025, sid: (b)(6): architect prolactin result: 31.93 ng/ml (reference range: 3.46-19.40 ng/ml).Cerba prolactin result: 17 ng/ml (normal range: < 20 ng/ml).On (b)(6) 2025, sid: (b)(6): architect prolactin result: 23.64 ng/ml (reference range: 3.46-19.40 ng/ml).Cerba prolactin result: 14 ng/ml (normal range: < 20 ng/ml).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue.The ticket search by lot did not identify an increase in complaint activity for the complaint issue.Tracking and trending for the architect prolactin reagent did not identify any related trends.Device history review did not identify any nonconformances, potential nonconformance or deviations associated with the complaint lot number.Device history record review did not identify any nonconformances, potential nonconformances or deviations associated with lot number 76355ud00 and complaint issue.In-house accuracy testing was completed using panels which mimic patient samples using an in-house retained kit of lot 76355ud00.All specifications were met indicating that the lot is performing acceptably.Based on the investigation, no systemic issue or deficiency of the architect prolactin, lot 76355ud00 was identified.
 
Event or Problem Description
The customer reported a falsely elevated architect prolactin result generated on the architect i1000sr for one female patient.The following data was provided: (b)(6) 2025, sample id (b)(6): initial result = 20.79 ng/ml (abbott normal value: 3.46-19.40 ng/ml) sample tested at another lab (another technique): result = 8 ng/ml (normal range: 5-16 ng/ml) on (b)(6) 2025, additional patient results were provided by the customer for falsely elevated architect prolactin results.The customer sent two patients to be rerun at cerba.The following results were provided: on (b)(6) 2025, sid (b)(6): architect prolactin result: 31.93 ng/ml (reference range: 3.46-19.40 ng/ml) cerba prolactin result: 17 ng/ml (normal range: < 20 ng/ml).On (b)(6) 2025, sid (b)(6): architect prolactin result: 23.64 ng/ml (reference range: 3.46-19.40 ng/ml) cerba prolactin result: 14 ng/ml (normal range: < 20 ng/ml).There was no impact to patient management reported.

Brand Name
ARCHITECT PROLACTIN
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23335547
Report Number3005094123-2025-00519
Device Sequence Number15930119
Product Code CFT
UDI-Device Identifier00380740014865
UDI-Public(01)00380740014865(17)260519(10)76355UD00
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2026
Device Catalogue Number07K76-25
Device Lot Number76355UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer12/01/2025
02/03/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date12/22/2025
02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (B)(6).; ARC I1000SR INTGR, 01L86-40, (B)(6).; ARC I1000SR INTGR, 01L86-40, (B)(6).
Patient SexFemale